Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Majorization, range inclusion, and factorization for bounded linear operators

Author: Bruce A. Barnes
Journal: Proc. Amer. Math. Soc. 133 (2005), 155-162
MSC (2000): Primary 47A05
Published electronically: June 2, 2004
MathSciNet review: 2085164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, relationships among the concepts, majorization, range inclusion, and factorization, are studied in a general setting for bounded linear operators. Some applications of these concepts are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A05

Retrieve articles in all journals with MSC (2000): 47A05

Additional Information

Bruce A. Barnes
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403

PII: S 0002-9939(04)07495-7
Keywords: Bounded linear operator, majorization, range inclusion, factorization
Received by editor(s): August 1, 2003
Received by editor(s) in revised form: September 9, 2003
Published electronically: June 2, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia